# SDR MASA200601135

- Difficulty date: April 19, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N37228
- Make and model: Cndair CL6002B19
- Aircraft serial: 7228
- Aircraft time: 20,776 hours, 15,482 cycles
- System (JASC): 2760 · Drag Control System
- Part: Unknown
- Condition: Out Of Position
- Location: Spoiler Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 6166 PHX.  SPOILERON FAULT STS MSG ON GRND.  MX FOUND AIRCRAFT NOT IN CORRECT CONFIGURATION. MX PLACED SYSTEMS IN CORRECT CONFIGURATION.
